# SDR SWAA2019120239235

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,830 hours, 28,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR WIGGLE PLATE CRACKED, REAR SPAR STA. 261. / R&R WIGGLE PLATE PER SRM.
